A generalization of ${\mathcal A}_2$-groups
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In this paper, we determine the finite $p$-group such that the intersection of its any two distinct minimal nonabelian subgroups is a maximal subgroup of the two minimal nonabelian subgroups, and the finite $p$-group in which any two distinct ${\mathcal A}_1$-subgroups generate an ${\mathcal A}_2$-subgroup. As a byproduct, we answer a problem proposed by Berkovich and Janko.
Abstract
In this paper, we determine the finite $p$-group such that the intersection of its any two distinct minimal nonabelian subgroups is a maximal subgroup of the two minimal nonabelian subgroups, and the finite $p$-group in which any two distinct ${\mathcal A}_1$-subgroups generate an ${\mathcal A}_2$-subgroup. As a byproduct, we answer a problem proposed by Berkovich and Janko.
참고문헌 (17)
- L. An, "Finite p-groups with a minimal non-abelian subgroup of index p(II)", Sci. China Math, 57(4), pp.737~753 (2014)[DOI]
- Y. Berkovich, "Groups of prime power order. Vol. 1, De Gruyter Expositions in Mathematics, 46" (2008), Walter de Gruyter GmbH & Co. KG
- Yakov Berkovich, "Structure of finite 𝑝-groups with given subgroups", Israel Math. Conf. Proc, Amer. Math. Soc, pp.13~93 (2006), American Mathematical Society
- Y. Berkovich, "Groups of prime power order, Vol. 2" (2008), Walter de Gruyter
- X. Fang, "A classification of finite metahamiltonian p-groups", Commun. Math. Stat, 9(2), pp.239~260 (2021)[DOI]
- B. Huppert, "Endliche Gruppen. I, Die Grundlehren der mathematischen Wissenschaften, Band 134" (1967), Springer-Verlag
- Z. Janko, "On finite nonabelian 2-groups all of whose minimal nonabelian subgroups are of exponent 4", J. Algebra, 315(2), pp.801~808 (2007)[DOI]
- L. Rédei, "Das “schiefe Produkt” in der Gruppentheorie", Commentarii Mathematici Helvetici, 20(1), pp.225~264 (1947), European Mathematical Society - EMS - Publishing House GmbH[DOI]
- M. Xu, "Finite p-groups all of whose non-abelian proper subgroups are generated by two elements", J. Algebra, 319(9), pp.3603~3620 (2008)[DOI]
- L. Zhang, "The intersection of nonabelian subgroups of finite p-groups", J. Algebra Appl, 16(1), pp.9~ (2017)[DOI]
- Q. Zhang, "Finite p-groups whose subgroups of given order are isomorphic and min"imal non-abelian", Algebra Colloq, 26(1), pp.1~8 (2019)[DOI]
- Q. Zhang, "Finite p-groups all of whose minimal nonabelian subgroups are nonmetacyclic of order p 3", Acta Math. Sin. (Engl. Ser. ), 35(7), pp.1179~1189 (2019)[DOI]
- Q. Zhang, "Finite p-groups in which any two noncommutative elements generate a subgroup of order p 3", Acta Math. Sci. Ser. A(Chin. Ed. ), 29(3), pp.737~740 (2009)
- L. Zhang, "At-groups satisfying a chain condition", J. Algebra Appl, 13(4), pp.5~ (2014)[DOI]
- Q. Zhang, "Finite p-groups all of whose subgroups of index p 2 are abelian", Algebra Colloq, 15(1), pp.167~180 (2008)[DOI]
- L. Zhang, "Finite p-groups all of whose A2-subgroups are generated by two elements", J. Group Theory, 24(1), pp.177~193 (2021)[DOI]
- Q. Zhang, "Finite p-groups all of whose subgroups of index p 3 are abelian", Commun. Math. Stat, 3(1), pp.69~162 (2015)[DOI]
